# SDR V0XD20190227001

- Difficulty date: February 23, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 34,758 hours, 23,814 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 1331073
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE HOUSING GOUGED BEYOND LIMITS.  CORRECTIVE ACTION: REMOVED AND REPLACED SERVICE DOOR HANDLE HOUSING(PN:133107-3) IAW CRJ 700 SRM 51-42-03, 52-42-06, BOMBARDIER REO 670-52-41-050.
